# SDR FDEA202301190137

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 33,135 hours, 18,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275346200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR61,   BETWEEN -Y1456 AND -Y1959.  REPAIRED THE CRACKED CROSSBEAM IN THE MAIN DECK CARGO COMPARTMENT FLOOR   STRUCTURE AT FR61 BETWEEN -Y1456 AND -Y1959 PER A300-600F SRM53-10-15-201 PARA.14.   THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
